# SDR 99UAL900052

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7442U
- Make and model: Boeing 727222
- Aircraft serial: 21896
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFTHAND EXTERIOR OVERWING EMERGENCY LIGHTS INOP AT STATION 804 BETWEEN OVERWING DOORS.  TROUBLESHOT AND FOUND BATTERY PACK M654 BAD.  REPLACED BATTERY PACK, OP CHECKS OK.
